Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 110, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 7, 2020, 8:24 AM EST for Butts County, Henry County, Newton County, Georgia. It was in force for 13 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 7, 2020, 8:24 AM EST (13:24 UTC)
- Expired
- Feb 7, 2020, 9:00 PM EST
- In force
- 13 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Butts County, GA, Henry County, GA, Newton County, GA
The radar
The Atlanta radar (KFFC), 55 km from the middle of the area, began a volume at 13:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South River at GA 81 at Snapping Shoals (SPGG1). The gauge peaked at 12.64 ft at Feb 7, 2020, 10:00 AM EST.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02204520, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
415
WGUS42 KFFC 071324
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
824 AM EST Fri Feb 7 2020
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
South River near Snapping Shoals affecting Butts...Henry and
Newton Counties
Oconee River near Oconee affecting Washington and Wilkinson
Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC303-319-080324-
/O.NEW.KFFC.FL.W.0109.200207T1324Z-000000T0000Z/
/OCOG1.1.ER.200207T1214Z.200207T1245Z.000000T0000Z.NO/
824 AM EST Fri Feb 7 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Oconee River near Oconee.
* From this morning until further notice.
* At 8 AM Friday the stage was 18.2 feet...and rising.
* Flood stage is 18 feet.
* At 18 feet...Flood stage is reached. Minor flooding begins in the
woodlands and wetlands along the river upstream and downstream from
a gage located by a dirt boat ramp on the west side of Avant Mine
off Adams Road in Washington County. The water level will be at the
top of the boat ramp.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$
GAC035-151-217-080324-
/O.NEW.KFFC.FL.W.0110.200207T1324Z-000000T0000Z/
/SPGG1.1.ER.200207T1141Z.200207T1230Z.000000T0000Z.UU/
824 AM EST Fri Feb 7 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The South River near Snapping Shoals.
* From this morning until further notice.
* At 8 AM Friday the stage was 12.1 feet...and rising.
* Flood stage is 12 feet.
* At 12 feet...Flood stage is reached. Minor flooding begins in the
woodlands and fields along the river upstream and downstream from
the gage on Georgia Highway 81. Much further downstream...portions
of Lucy Lane and Lunsford Road in north Butts County begin to
flood.
&&
LAT...LON 3353 8410 3357 8404 3350 8392 3341 8388
3339 8393 3346 8398
$$3 follow-up statements
031
WGUS82 KFFC 071532
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1032 AM EST Fri Feb 7 2020
...The Flood Warning continues for the following rivers in Georgia...
Yellow River near East Lithonia affecting De Kalb and Rockdale
Counties
Yellow River near Conyers below Milstead affecting Newton and
Rockdale Counties
...The Flood Warning continues for the following rivers in Georgia...
South River near Snapping Shoals affecting Butts...Henry and
Newton Counties
Big Haynes Creek near Milstead affecting Newton and Rockdale
Counties
GAC035-151-217-080531-
/O.CON.KFFC.FL.W.0110.000000T0000Z-000000T0000Z/
/SPGG1.1.ER.200207T1141Z.200207T1430Z.000000T0000Z.UU/
1032 AM EST Fri Feb 7 2020
The Flood Warning continues for
The South River near Snapping Shoals.
* Until further notice.
* At 10 AM Friday the stage was 12.2 feet...and rising.
* Minor flooding will continue.
* Flood stage is 12.0 feet.
* At 12 feet...Flood stage is reached. Minor flooding begins in the
woodlands and fields along the river upstream and downstream from
the gage on Georgia Highway 81. Much further downstream...portions
of Lucy Lane and Lunsford Road in north Butts County begin to
flood.
&&
LAT...LON 3353 8410 3357 8404 3350 8392 3341 8388
3339 8393 3346 8398
$$
GAC089-247-080400-
/O.EXT.KFFC.FL.W.0068.000000T0000Z-200208T0400Z/
/YLOG1.1.ER.200206T1919Z.200207T0115Z.200207T2200Z.UU/
1032 AM EST Fri Feb 7 2020
...Flood Warning extended until this evening...The Flood Warning
continues for
The Yellow River near East Lithonia.
* Until this evening.
* At 10 AM Friday the stage was 13.9 feet...and steady.
* Minor flooding will continue.
* Flood stage is 13 feet.
* The river will continue rising to near 14 feet by this afternoon.
The river will fall below flood stage late this afternoon.
* At 15 feet...Minor flooding continues and expands further into
the woodlands and fields near the river upstream and downstream
from the gage on Pleasant Hill Road. In Dekalb County...some
flooding of backyards of homes begin on Harmony Hills Drive and
Court. Johnson Creek flowing under Union Grove Road into the river
begins to back up.
&&
LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403
$$
GAC217-247-080531-
/O.EXT.KFFC.FL.W.0076.000000T0000Z-200208T2000Z/
/MYRG1.1.ER.200207T0113Z.200207T1800Z.200208T1400Z.UU/
1032 AM EST Fri Feb 7 2020
...Flood Warning extended until Saturday afternoon...The Flood
Warning continues for
The Yellow River near Conyers below Milstead.
* Until Saturday afternoon.
* At 10 AM Friday the stage was 13.6 feet...and steady.
* Minor flooding will continue.
* Flood stage is 11 feet.
* The river will continue rising to near 13.8 feet by this afternoon.
The river will fall below flood stage late Saturday morning.
* At 13 feet...Minor flooding continues to expand into the
woodlands...fields and pasture along the river upstream and
downstream from the gage on Gees Mill Road in Rockdale County. Most
of Sockwell Road by the river in Newton County will be flooded with
up to 4 feet of water. Minor flooding also occurs in Newton County
in the Riverside Estates Travel and Trailer Park. Any trailers near
the river may need to be moved to higher ground. A playground by
the river will begin to flood.
&&
LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393
$$
GAC217-247-080531-
/O.CON.KFFC.FL.W.0106.000000T0000Z-000000T0000Z/
/BHCG1.1.ER.200207T0530Z.200207T1515Z.000000T0000Z.NO/
1032 AM EST Fri Feb 7 2020
The Flood Warning continues for
The Big Haynes Creek near Milstead .
* Until further notice.
* At 10 AM Friday the stage was 14.2 feet...and steady.
* Minor flooding will continue.
* Flood stage is 12 feet.
* At 14 feet...Minor flooding continues in the woodlands along the
creek upstream and downstream from the gage on Bald Rock Road near
the Georgia International Horse Park. Low lying portions of
residential backyards on Highlands Forest Lane...Highlands Creek
Way and Highlands Ridge Lane begin to flood.
&&
LAT...LON 3369 8395 3369 8388 3363 8390 3365 8393 3367 8395
$$535
WGUS82 KFFC 072010
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
310 PM EST Fri Feb 7 2020
...The Flood Warning continues for the following rivers in Georgia...
Yellow River near East Lithonia affecting De Kalb and Rockdale
Counties
...The Flood Warning continues for the following rivers in Georgia...
South River near Snapping Shoals affecting Butts...Henry and
Newton Counties
Yellow River near Conyers below Milstead affecting Newton and
Rockdale Counties
Big Haynes Creek near Milstead affecting Newton and Rockdale
Counties
GAC035-151-217-081009-
/O.CON.KFFC.FL.W.0110.000000T0000Z-000000T0000Z/
/SPGG1.1.ER.200207T1141Z.200207T1530Z.000000T0000Z.UU/
310 PM EST Fri Feb 7 2020
The Flood Warning continues for
The South River near Snapping Shoals.
* Until further notice.
* At 2 PM Friday the stage was 12.6 feet...and steady.
* Minor flooding will continue.
* Flood stage is 12 feet.
* At 12 feet...Flood stage is reached. Minor flooding begins in the
woodlands and fields along the river upstream and downstream from
the gage on Georgia Highway 81. Much further downstream...portions
of Lucy Lane and Lunsford Road in north Butts County begin to
flood.
&&
LAT...LON 3353 8410 3357 8404 3350 8392 3341 8388
3339 8393 3346 8398
$$
GAC089-247-080402-
/O.EXT.KFFC.FL.W.0068.000000T0000Z-200208T0402Z/
/YLOG1.1.ER.200206T1919Z.200207T0115Z.200207T2202Z.UU/
310 PM EST Fri Feb 7 2020
...Flood Warning extended until this evening...The Flood Warning
continues for
The Yellow River near East Lithonia.
* Until this evening.
* At 2 PM Friday the stage was 13.6 feet...and falling.
* Minor flooding will continue.
* Flood stage is 13 feet.
* The river will continue to fall to below flood stage by late this
afternoon.
* At 13 feet...Flood stage is reached. Minor flooding will occur in
portions of the woodlands and fields near the river upstream and
downstream from the gage on Pleasant Hill Road.
&&
LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403
$$
GAC217-247-081009-
/O.CON.KFFC.FL.W.0076.000000T0000Z-200208T2000Z/
/MYRG1.1.ER.200207T0113Z.200207T1545Z.200208T1400Z.UU/
310 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Yellow River near Conyers below Milstead.
* Until Saturday afternoon.
* At 2 PM Friday the stage was 13.6 feet...and falling slowly.
* Minor flooding will continue.
* Flood stage is 11 feet.
* At 13 feet...Minor flooding continues to expand into the
woodlands...fields and pasture along the river upstream and
downstream from the gage on Gees Mill Road in Rockdale County. Most
of Sockwell Road by the river in Newton County will be flooded with
up to 4 feet of water. Minor flooding also occurs in Newton County
in the Riverside Estates Travel and Trailer Park. Any trailers near
the river may need to be moved to higher ground. A playground by
the river will begin to flood.
&&
LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393
$$
GAC217-247-081009-
/O.CON.KFFC.FL.W.0106.000000T0000Z-000000T0000Z/
/BHCG1.1.ER.200207T0530Z.200207T1615Z.000000T0000Z.NO/
310 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Big Haynes Creek near Milstead .
* Until further notice.
* At 2 PM Friday the stage was 14.0 feet...and falling.
* Minor flooding will continue.
* Flood stage is 12 feet.
* At 14 feet...Minor flooding continues in the woodlands along the
creek upstream and downstream from the gage on Bald Rock Road near
the Georgia International Horse Park. Low lying portions of
residential backyards on Highlands Forest Lane...Highlands Creek
Way and Highlands Ridge Lane begin to flood.
&&
LAT...LON 3369 8395 3369 8388 3363 8390 3365 8393 3367 8395
$$364
WGUS82 KFFC 080200
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
900 PM EST Fri Feb 7 2020
...The Flood Warning is cancelled for the following rivers in
Georgia...
South River near Snapping Shoals affecting Butts...Henry and
Newton Counties
GAC035-151-217-080230-
/O.CAN.KFFC.FL.W.0110.000000T0000Z-200208T0200Z/
/SPGG1.1.ER.200207T1141Z.200207T1530Z.200208T0016Z.UU/
900 PM EST Fri Feb 7 2020
The Flood Warning is cancelled for
The South River near Snapping Shoals.
* This takes effect immediately.
* At 8 PM Friday the stage was 11.7 feet...falling.
* Flood stage is 12 feet.
* The river will continue to fall.
&&
LAT...LON 3353 8410 3357 8404 3350 8392 3341 8388
3339 8393 3346 8398
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 7, 6:00 AM EST, 2 hours 24 minutes earlier.
Area forecast discussion, Feb 7, 6:00 AM EST, 2 hours 24 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 600 AM EST Fri Feb 7 2020 .UPDATE FOR AVIATION... PREV DISCUSSION... /Issued 335 AM EST Fri Feb 7 2020/ SHORT TERM /Today through Saturday/... A short wave in the upper flow will move across the area this morning. The main concern is will there be accumulating snow over the far northern counties. The airmass is getting colder and you can't rule out some small accumulations, most so at the higher elevations and probably most likely on grassy surfaces and not so much the roads. Maybe a 1/2 inch or less. Otherwise the lingering light rain/showers will come to an end over areas farther south. The winds have already increased for some areas and spotty wind advisory criteria winds(20 mph sustained) can be expected but not widespread enough for an advisory. The winds will decrease quickly come evening. The models are rather inconsistent with another short wave for Saturday. Depending on the timing and if precip can be produced, there could be a rain/snow shower mix and possible small accumulations in the northeast mountains. Forecast high temperatures are running about 8 to 15 degrees below normal across the area for today and about 1 to 10 degrees below normal for Saturday. Forecast low temperatures are running within a few degrees of normal for tonight. Overall confidence is medium to high except low for snow amounts. BDL LONG TERM /Saturday Night through Thursday/... The long term portion begins with exiting clipper type system and high pressure building in its wake. This will be one of the few dry periods in the extended portion and will be a brief one. The high just north of the area through will allow for a rather cold night but seasonal with upper 20s mountains and around freezing for the remainder of North GA. We should squeeze out one additional dry day on Sunday but SW flow aloft and departing surface high should allow for above normal temps again with around 60 for the Atlanta metro and mid to upper 60s for Central GA. Next system will move in on Mon with good agreement among the long term guidance on timing. Perturbations in the SW flow aloft will allow for categorical pops by Monday afternoon. Unfortunately, rainfall amounts with this system are trending upwards with another 2 inches possible in areas that do not need it, namely far North GA. Even worse is the trend in especially the GFS of stalling the front over the area through Tuesday with an additional 2 inches transitioning to the metro portions. Overall for the event, the GFS is showing 2 to 4 inches which almost certainly create additional flooding concerns for next week. We never do get out of the SW flow and this just allows wave after wave to form along the frontal boundary bringing periods of moderate rainfall through the entire extended. Total QPF from the GFS for the extended period is on the order of 5 inches across portions of the area. The only periods of thunder for the extended will be for portions of Central GA Tuesday into Wednesday. Deese && .AVIATION... 12Z Update... A mixed bag of MVFR/VFR ceilings will improve through the day. Lingering light rain and Light snow up north will end. Surface winds WNW 12-18 kts with gusts 25-30 kts, diminishing late day/early evening. //ATL Confidence...12Z Update... Medium to high confidence for all elements. BDL && .PRELIMINARY POINT TEMPS/POPS... Athens 46 31 49 32 / 10 10 40 10 Atlanta 43 33 51 34 / 20 20 40 5 Blairsville 37 27 43 28 / 40 20 50 10 Cartersville 43 31 51 31 / 30 20 40 5 Columbus 48 35 57 38 / 20 20 30 10 Gainesville 42 31 46 32 / 20 20 50 10 Macon 50 34 56 36 / 10 10 20 5 Rome 42 31 51 30 / 20 20 40 5 Peachtree City 46 32 54 33 / 20 20 30 10 Vidalia 52 36 59 41 / 10 5 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BDL LONG TERM....Deese AVIATION...BDL
Hazardous weather outlook, Feb 7, 4:57 AM EST, 3 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 457 AM EST Fri Feb 7 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 457 AM EST Fri Feb 7 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Although the rain has ended across the area, flooding will continue on many of the creeks, streams and rivers across the area. A light rain and snow mix will be possible across far north Georgia early this morning, mainly in the higher terrain. In the higher elevations, accumulations of a trace up to a 1/2 inch of snow will be possible, with locally higher amounts around an inch across the highest ridgetops. For more information please refer to our Special Weather Statement. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Light rain and snow mix will be possible across far north Georgia on Saturday morning, mainly in the higher terrain. A dusting to less than a half an inch will be possible for the Saturday system across the Northeast mountains. Additional moderate rainfall from multiple storm systems through the extended will exacerbate ongoing river flood issues. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Feb 7, 4:36 AM EST, 3 hours 48 minutes before
Special Weather Statement National Weather Service Peachtree City GA 436 AM EST Fri Feb 7 2020 GAZ001>009-011>016-019>021-071800- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee- 436 AM EST Fri Feb 7 2020 ...SNOW SHOWERS POSSIBLE THROUGH THIS MORNING IN THE HIGHER ELEVATIONS... As much colder air rushes in across the area behind a strong storm system, scattered rain showers may mix with or change to snow showers before ending early afternoon. There is the chance to see some snow accumulations but mainly confined to the highest elevations of the north Georgia mountains, from near Amicalola Falls State Park up to the Georgia and North Carolina state line near Hiawassee. In these areas, a dusting to 1/2 inch of snow is possible, with locally higher amounts around 1 inch over the highest ridgetops. Elsewhere across far north Georgia, a few snow flurries or snow showers may mix with light rain showers late tonight into early Friday morning. No snow accumulations or impacts are expected as morning low temperatures remain above freezing, in the mid to upper 30s. Winds will also be quite strong today with frequent gusts to around 25 mph possible across the area. Along with the saturated soils, these winds will likely bring a few trees down today.
Special weather statement, Feb 7, 8:20 AM EST, 4 minutes before
Special Weather Statement National Weather Service Peachtree City GA 820 AM EST Fri Feb 7 2020 GAZ022>025-030>035-041>045-071815- Forsyth-Hall-Banks-Jackson-Polk-Paulding-Cobb-North Fulton- Gwinnett-Barrow-Haralson-Carroll-Douglas-South Fulton-DeKalb- 820 AM EST Fri Feb 7 2020 Cold air was spreading across north and central Georgia this morning behind a strong storm system. Temperatures ranged mostly in the mid 30s over much of the Atlanta Metropolitan area and surrounding counties. Scattered rain showers may mix with or briefly change to light snow this morning. No snow accumulation is expected...however use caution when traveling on elevated roadways...bridges...and overpasses. Temperatures will gradually rise into the upper 30s and low 40s by early afternoon.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 7:00 PM EST | River Flood Warning | FFC | Dooly | 32 hr |
| Feb 6, 7:16 PM EST | Special Weather Statement | FFC | Toombs | 29 min |
| Feb 6, 7:25 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 9 days |
| Feb 6, 7:47 PM EST | Special Weather Statement | FFC | Toombs | 28 min |
| Feb 6, 9:11 PM EST | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 62 hr |
| Feb 6, 10:21 PM EST | River Flood Warning | FFC | Taliaferro, Wilkes | 48 hr |
| Feb 6, 11:10 PM EST | River Flood Warning | FFC | Floyd | 17 days |
| Feb 6, 11:26 PM EST | River Flood Warning | FFC | Troup | 21 days |
| Feb 6, 11:58 PM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 20 hr |
| Feb 7, 12:55 AM EST | River Flood Warning | FFC | Newton, Rockdale | 30 hr |
| Feb 7, 1:15 AM EST | River Flood Warning | FFC | Cobb, Paulding | 14 hr |
| Feb 7, 6:01 AM EST | River Flood Warning | FFC | Monroe | 18 hr |
| Feb 7, 8:24 AM EST | River Flood Warning | FFC | Washington, Wilkinson | 3 days |
| Feb 7, 8:27 AM EST | River Flood Warning | FFC | Cherokee, Forsyth | 2 hr |
| Feb 7, 8:34 AM EST | River Flood Warning | FFC | Troup | 9 hr |
| Feb 7, 8:49 AM EST | River Flood Warning | FFC | Putnam | 21 hr |
| Feb 7, 9:43 AM EST | River Flood Warning | FFC | Floyd | 22 days |
| Feb 7, 11:01 AM EST | River Flood Warning | FFC | Pulaski | 35 hr |
| Feb 7, 11:02 AM EST | River Flood Warning | FFC | Bibb, Crawford, Houston, Peach | 26 hr |
| Feb 7, 11:07 AM EST | River Flood Warning | FFC | Jefferson, Washington | 11 hr |
| Feb 7, 11:35 AM EST | River Flood Warning | FFC | Fulton | 18 hr |
| Feb 7, 12:16 PM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 71 hr |
| Feb 7, 3:31 PM EST | River Flood Warning | FFC | Jones, Monroe | 8 hr |
| Feb 7, 3:47 PM EST | Winter Weather Advisory | FFC | Banks, Barrow, Bartow, Catoosa, Chattooga, Cherokee and 28 more | 28 hr |
| Feb 7, 4:03 PM EST | River Flood Warning | FFC | Newton, Walton | 19 hr |
| Feb 7, 5:10 PM EST | River Flood Warning | FFC | Newton | 52 hr |
| Feb 7, 5:34 PM EST | River Flood Warning | FFC | Chattahoochee, Muscogee | 15 hr |
| Feb 7, 6:46 PM EST | River Flood Warning | FFC | Newton | 21 days |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.